MathSciNet Relay Station
MathSciNet bibliographic data
MR1027056 11D79 (11E12)
Cochrane, Todd Small zeros of quadratic forms modulo $p$. J. Number Theory 33 (1989), no. 3, 286–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement